# SDR 08FDEA01609

- Difficulty date: April 25, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- Aircraft time: 44,742 hours, 19,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9023A000401
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE GOT A FLAP FAULT, FOUND FAULT CODE ON SFCC 1 LT WING HIGH SPEED PRESS SWITCH.  PERFORMED TEST PER AMM 27-51-00-5, ALL PASSED.  SWITCHED SFCC NR 1 AND 2 NO FAULTS FOUND.  SWITCHED BACK TO ORG PLACES.  STARTED T/S PER PER A310 TSM 27-50-0  6.  SECTION 1 PASSED.  ASK FOR AV FOR CHECK OF PRESSURE  SWITCH.  READ PINS P TO B AND P TO C PER TSM 27-50-06.  P TO B READ OPEN P TO C READ 73K OHMS PER FIG 102 RECOMMEND CHANGE HIGH SPEED PRESS SW AT 23CV PCU VALVE BLOCK.  REMOVED AND REPLACED YELLOW VALVE BLOCK (23CV) HIGH SPEED PRESS SWITCH.  OPS AND LEAK CHECK OK.  REF MM 27-54-33-4.  PER MOCC REQUEST, REMOVED AND REPLACED NR 1 SFCC CANNED OFF A/C 411.  OPS CHECK OK.  REF MM 27-51-18-4.
